In a break from tradition the annual Heights of Winter rogaine heads south of Christchurch to Woodbury, near Geraldine. This year there will be a 10hr option (replacing the usual 12hr event) and a 6hr option. (There will also be a 2.5 hour event for the local schools being run in conjunction).
Location: Based at the Woodbury Domain near Geraldine, approximately 1 hour 45 minutes drive from Christchurch airport.
Terrain: Rolling farmland to more rugged hills with streams and a small river. The height variation over the course is approx 450m. Vegetation is variously open farmland, tussock country, and some wooded areas.
Planning/organising team: Stuart Payne, Martin Etherington, Mike Harding, Dave Laurie
10 hour event: 9am to 7pm, Registration from 7am
6 hour event: 10:30am to 4:30pm, Registration from 9am
2.5 hour event: 1pm to 3:30pm, Registration from 11:30am
Teams: minimum 2 to maximum 5
10 hour Cost: Seniors (over 20) $70, Juniors (20 and under) $35. Includes post event meal at Woodbury Hall
6 hour Cost: Seniors (over 20) $40, Juniors (20 and under) $20. Includes post-event snack at Woodbury Hall
2.5 hour Cost: Seniors (over 20) $20, Juniors (20 and under) $10
Entries close: 29 May
Refunds: Full refunds for withdrawals prior to 29 May, otherwise only at the discretion of the organisers, as maps and catering costs would have been incurred.
The event will be cancelled only if conditions are extreme on the day. (No refunds if the event is cancelled). The organisers reserve the right to shorten the event on the day.
Enter here: http://oentry.papo.org.nz/
Check out the April/May edition of Contour Lines here: Continue reading
What: Score event at Spencer park.
When: 23 June.
Registration and white course available from 10am.
Mass start for the remainder at 11am.
Parking available near the Spencer Park playground area.
Quiz Night Social Event Fundraiser
Places still available
Teams or individuals welcome!
Food and Drink extra!!
To book your ticket contact one of the following.
Results for the OY event at Orton Bradley park, 12/5/2013.
Planner Georgia Whitla, Controller Greig Hamilton
Orton Bradley OY results (pdf)
Waikari Wheel Relay
Signposted from: Waikari township, then roughly 6km and turn at the farm as signposted
Start time: Mass start at 11am (briefing 10.45 am)
Sport ident: Not required
Come join us at the Arden and Wai-iti Farms near Waikari. This is beautiful rolling limestone country – a mix of open grasslands, wending valleys, pockets of forest and limestone escarpments.
There’ll be two relay courses – a red/orange level, and a yellow/orange level, both starting at the same time. The wheel relay requires teams of two (minimum) so come along with a friend, or else we can set you up with a team-mate on the day. A standard point-to-point white course will also be set out.
The local Waikari School will once again be putting on a fundraising foodstall, so don’t forget some cash. Those of you who made it to Waikari last year will remember the amazing curry and range of baked goodies and there’ll be plenty more of that this year.
OY points here. Winsplits are online here.
Check out the March edition of Contour Lines here: Continue reading